Alert archive / Illinois / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 113, NWS Lincoln, IL

May 7, 2023Fulton County, Mason County, Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2023, 6:41 PM CDT for Fulton County, Mason County, Schuyler County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2023, 6:41 PM CDT (23:41 UTC)
Expired
May 7, 2023, 7:30 PM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fulton County, IL, Mason County, IL, Schuyler County, IL

The radar

The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 1:18 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 668 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
668 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
887 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS53 KILX 072341
SVRILX
ILC057-125-169-080030-
/O.NEW.KILX.SV.W.0113.230507T2341Z-230508T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
641 PM CDT Sun May 7 2023

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southwestern Fulton County in west central Illinois...
  Northeastern Schuyler County in west central Illinois...
  Central Mason County in central Illinois...

* Until 730 PM CDT.

* At 641 PM CDT, a severe thunderstorm was located over Browning, or
  11 miles north of Beardstown, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bath and Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4028 9045 4031 9045 4035 8997 4010 9000
      4011 9004 4009 9007 4010 9031 4012 9032
      4012 9036 4011 9039 4011 9045 4027 9047
TIME...MOT...LOC 2341Z 263DEG 19KT 4015 9035 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

25
1 follow-up statement
186 
WWUS53 KILX 080021
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
721 PM CDT Sun May 7 2023

ILC057-125-169-080031-
/O.EXP.KILX.SV.W.0113.000000T0000Z-230508T0030Z/
Fulton-Schuyler-Mason-
721 PM CDT Sun May 7 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON...
NORTHEASTERN SCHUYLER AND CENTRAL MASON COUNTIES WILL EXPIRE AT 730
PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Illinois.

LAT...LON 4028 9045 4031 9045 4035 8997 4010 9000
      4011 9004 4009 9007 4010 9031 4012 9032
      4012 9036 4011 9039 4011 9045 4027 9047
TIME...MOT...LOC 0021Z 263DEG 19KT 4018 9008 

$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:11 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, May 7, 5:11 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
511 PM CDT Sun May 7 2023

.SYNOPSIS...
Issued at 510 PM CDT Sun May 7 2023

Look for additional rounds of strong to severe thunderstorms this
afternoon, overnight into Monday morning, and potentially Monday
evening. Quieter weather is forecast for Tuesday and Wednesday.
Precipitation chances return from Thursday into the weekend.

&&

.MESOSCALE DISCUSSION...
Issued at 510 PM CDT Sun May 7 2023

A line of scattered thunderstorms continues from roughly Vermont,
IL southeast across the Springfield area to south of
Taylorville. Outflow is expanding from these clusters of storms,
but satellite imagery reveals that updrafts remain vigorous,
though may be becoming slightly elevated with time as mid level
southwest flow overruns the shallow outflow. Stronger storms
continue to have the potential for very large hail with normalized
CAPE values still high, in the 0.25 to 0.30 range (albeit
slightly lower from a couple hours ago). While deep layer shear
continues to support the potential for a few supercells, weak low
level shear and negligible low level helicity are limiting
factors in terms of any tornado potential. Finally, while storm
motions will continue to be east around 20 mph or so (southeast
for deviant right moving supercells), there has been some backward
propagation resulting in very slow to near stationary speeds.
There remains a threat for flash flooding under these storms.

Deubelbeiss

&&

.SHORT TERM...  (Through Late Monday Night)
Issued at 218 PM CDT Sun May 7 2023

As warm and humid air advects into central Illinois from the
west, a remnant outflow boundary from morning convection has moved
to a position from just west of Peoria, to just west of
Springfield, passing just east of the St. Louis Metro and curving
toward Paducah KY. Expect this feature to the the focus for
convective initiation this afternoon/evening. With MLCAPE near
3000 J/kg in the vicinity of this boundary and cloud layer shear
in excess of 40 knots, both large hail and severe wind gusts will
be threats from these cells. As a short wave trough moving through
northern Arkansas approaches, additional forcing for ascent along
with some degree of mid-level cooling will likely lead to fairly
broad multicell storm coverage near the outflow boundary, though
even in this situation stronger updrafts may be capable of large
hail. The expected coverage will likely lead to a growing cold
pool and another southward push of the outflow boundary this
evening, with the severity of this round of thunderstorms waning
by around 8-9 pm.

CAMs depict a second round of convection during the early morning
hours on Monday, with an organized bowing complex of thunderstorms
approaching from southern IA/northern MO. The extent of
afternoon/evening convection across central Illinois will likely
play a large role in the evolution of this complex, with the most
likely outcome at this point being a weakening complex as it moves
into central Illinois after midnight, and/or the complex following
the instability gradient to the southeast with the wind threat
remaining farther west. Even so, the potential for strong to severe
wind gusts in association with this complex will need to be watched,
especially if little convection occurs with the first round across
northern parts of the ILX forecast area. In addition, there is
potential for flash flooding with both rounds of convection,
especially where training storms occur and/or where large amounts of
rain fell early this morning.

In the wake of the early morning convective activity, expect a
fairly quiet period for at least part of the late morning/early
afternoon on Monday before thunderstorms again develop on a cold
front/the remnant outflow boundary from morning convection. MLCAPE
will be closer to 1000 J/kg, with cloud layer shear decreasing to
around 25-30 kt. Though those values are less than today, there will
still be a risk of storms producing large hail and/or severe wind
gusts Monday afternoon/evening. Expect the storms to move out of the
southeast corner of the ILX forecast area by around 9-10pm with the
cold front, with light northeast winds and relatively quiet
conditions for the rest of the overnight hours.

AAT

.LONG TERM...  (Tuesday through Next Sunday)
Issued at 218 PM CDT Sun May 7 2023

Key Messages:

1) Much quieter weather is forecast for Tuesday and Wednesday.

2) Precipitation chances increase once again from Thursday into the
weekend.

A mid-level ridge will amplify over the Midwest from Tuesday into
Wednesday, with minimal precipitation chances and high temperatures
falling back into the mid to upper 70s. Precipitation chances begin
to return on Thursday in association with a closed low moving from
the northern/central Rockies into the upper Midwest. Cluster
analysis shows ensemble member differences regarding the depth and
speed/track of this low, which will eventually affect where and how
much precipitation falls. Even so, this period doesn't look terribly
high-impact at this point, with NBM probability of rainfall > 1" in
the entire Friday-Sunday period only in the 20-30% range. However,
we'll need to keep an eye out for substantial rainfall accumulations
where soils are becoming more saturated. Additionally, the grand
ensemble (GEFS/EC/CMC) mean CAPE in the Fri/Sun period does poke up
between 500-1000 J/kg during the afternoons.

AAT

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1222 PM CDT Sun May 7 2023

VCSH were removed from the first couple hours of the TAFs, as
we've still some time to destabilize thanks to the outflow from
this morning's storms. Ultimately, however, surface heating should
prove sufficient for convection to reignite along that residual
boundary and subsequently propagate northeastward across central
Illinois. In the meantime, south winds around 10-15 (G20) kt will
continue as the bases of scattered to broken stratocumulus rise
out of the MVFR category at CMI and PIA. There's still
considerable timing and locational uncertainty with the storms to
develop late this afternoon and evening, but confidence increases
in widespread thunderstorms later tonight - mainly after around
08z (3 AM). Both rounds of storms will carry the potential for
erratic and intense (locally > 50 kt) surface wind gusts, large
hail, and frequent lightning, but at this time the late afternoon-
evening activity has the greatest potential to be severe.

Bumgardner

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&

WFO ILX
Hazardous weather outlook, May 7, 3:12 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
312 PM CDT Sun May 7 2023

ILZ027>031-036>038-040>057-061>063-066>068-071>073-081645-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
312 PM CDT Sun May 7 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are expected to develop this afternoon and
persist into early evening, focused along an outflow boundary from
near Springfield to just west of Peoria. Storms this evening should
develop near this boundary, then move east-northeast at around 20 to
30 mph. Tonight, a line of storms will likely develop and push
southeast across central IL after midnight. Both rounds of
thunderstorms could be severe with damaging winds and large hail
being the primary hazards. An isolated flash flood risk may develop
if thunderstorms repeatedly affect the same location.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Periods of thunderstorms are expected ahead of a cold front on
Monday. Severe storms will again be possible. Damaging wind gusts
and large hail are the primary hazards. An isolated flash flood risk
may develop if thunderstorms repeatedly affect the same location.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and tonight.

25/AAT

In the hours before

Local storm report, May 7, 5:00 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     FLOOD            2 E LOAMI               39.68N 89.81W
05/07/2023                   SANGAMON           IL   TRAINED SPOTTER

            4 TO 5 INCHES OF FLOWING WATER OVER EAST
            LOAMI ROAD NEAR WEST WALNUT STREET.

&&
Local storm report, May 7, 5:14 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             1 NE NEW BERLIN         39.73N 89.90W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, May 7, 5:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             1 NE NEW BERLIN         39.73N 89.90W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0459 PM     HAIL             3 WNW NEW BERLIN        39.74N 89.97W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0450 PM     FLOOD            2 E LOAMI               39.68N 89.81W
05/07/2023                   SANGAMON           IL   TRAINED SPOTTER

            4 TO 5 INCHES OF FLOWING WATER OVER EAST
            LOAMI ROAD NEAR WEST WALNUT STREET.

0436 PM     HAIL             LOAMI                   39.68N 89.85W
05/07/2023  M1.50 INCH       SANGAMON           IL   PUBLIC

            PING PONG SIZE HAIL.

0435 PM     HAIL             VERMONT                 40.29N 90.43W
05/07/2023  M1.00 INCH       FULTON             IL   EMERGENCY MNGR

            QUARTER SIZE HAIL MEASURED.

0405 PM     HAIL             5 NW PALMER             39.51N 89.47W
05/07/2023  M1.50 INCH       CHRISTIAN          IL   AMATEUR RADIO

            PING PONG SIZE HAIL AT E1100 NORTH ROAD AND
            N300 EAST ROAD.

0352 PM     HAIL             2 NNE DIVERNON          39.59N 89.64W
05/07/2023  M0.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            DIME SIZE HAIL AT I-55 AND HIGHWAY 104
            INTERCHANGE.

0335 PM     HAIL             DIVERNON                39.56N 89.66W
05/07/2023  M2.00 INCH       SANGAMON           IL   MESONET

            HEN EGG SIZE HAIL. SOCIAL MEDIA REPORT VIA
            TWITTER. ESIMATED TIME OF REPORT BY RADAR.

0325 PM     HAIL             2 ESE CHATHAM           39.67N 89.67W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0315 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M1.75 INCH       SANGAMON           IL   MESONET

            GOLF BALL SIZE HAIL IN CHATHAM WITH PHOTO.

0315 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M2.00 INCH       SANGAMON           IL   MESONET

            SOCIAL MEDIA REPORT VIA TWITTER.

0314 PM     HAIL             AUBURN                  39.59N 89.74W
05/07/2023  M2.00 INCH       SANGAMON           IL   MESONET

            UP TO 2 INCH DIAMETER HAIL MEASURED. SOCIAL
            MEDIA REPORT WITH PHOTO ON TWITTER.

0310 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M3.25 INCH       SANGAMON           IL   MESONET

            SOCIAL MEDIA REPORT VIA TWITTER WITH PHOTO.

0309 PM     HAIL             1 E AUBURN              39.59N 89.73W
05/07/2023  M1.25 INCH       SANGAMON           IL   MESONET

            SOCIAL MEDIA REPORT VIA TWITTER.

0304 PM     HAIL             1 NE CHATHAM            39.69N 89.68W
05/07/2023  U1.00 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

0304 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  E1.25 INCH       SANGAMON           IL   PUBLIC

0302 PM     HAIL             1 NE CHATHAM            39.69N 89.68W
05/07/2023  U0.75 INCH       SANGAMON           IL   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

0302 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M1.75 INCH       SANGAMON           IL   TRAINED SPOTTER

            GOLF BALL SIZE HAIL IN CHATHAM.

0259 PM     HAIL             CHATHAM                 39.68N 89.70W
05/07/2023  M1.00 INCH       SANGAMON           IL   TRAINED SPOTTER

            QUARTER SIZE HAIL IN CHATHAM.

&&
Local storm report, May 7, 5:24 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     HAIL             ASTORIA                 40.23N 90.36W
05/07/2023  M1.25 INCH       FULTON             IL   PUBLIC

            REPORT RELAYED BY BROADCAST MEDIA.

&&
Local storm report, May 7, 6:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HAIL             PAWNEE                  39.59N 89.58W
05/07/2023  E0.88 INCH       SANGAMON           IL   PUBLIC

&&
Local storm report, May 7, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
620 PM CDT SUN MAY 7 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             5 SE MORRISONVILLE      39.37N 89.39W
05/07/2023  M2.50 INCH       CHRISTIAN          IL   TRAINED SPOTTER

            NEAR BASEBALL SIZE HAIL 3 MILES NW OF
            NOKOMIS. SOCIAL MEDIA REPORT WITH PHOTO ON
            TWITTER.

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 7:06 PM CDTSpecial Weather StatementILXMcLean24 min
May 6, 10:45 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Mason, Schuyler45 min
May 6, 11:26 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell49 min
May 6, 11:43 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford47 min
May 6, 11:51 PM CDTSevere Thunderstorm WarningILXLogan, Mason, Tazewell24 min
May 6, 11:58 PM CDTSevere Thunderstorm WarningILXCass, Schuyler32 min
May 7, 12:08 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell, Woodford52 min
May 7, 12:26 AM CDTSevere Thunderstorm WarningILXCass, Mason, Menard, Sangamon34 min
May 7, 12:52 AM CDTSpecial Weather StatementILXDeWitt38 min
May 7, 1:00 AM CDTSpecial Weather StatementILXLogan, Macon45 min
May 7, 1:32 AM CDTSpecial Weather StatementILXChampaign, Vermilion28 min
May 7, 1:55 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar, Vermilion35 min
May 7, 2:08 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell, Woodford37 min
May 7, 2:14 AM CDTSpecial Weather StatementILXMcLean31 min
May 7, 2:33 AM CDTSevere Thunderstorm WarningILXFulton27 min
May 7, 2:52 AM CDTSpecial Weather StatementILXMcLean23 min
May 7, 2:58 AM CDTSpecial Weather StatementILXFulton32 min
May 7, 3:08 AM CDTSevere Thunderstorm WarningILXMcLean20 min
May 7, 3:26 AM CDTSpecial Weather StatementILXTazewell34 min
May 7, 3:43 AM CDTFlash Flood WarningILXMcLean, Tazewell4 hr
May 7, 3:45 AM CDTSpecial Weather StatementILXChampaign30 min
May 7, 4:13 AM CDTFlash Flood WarningILXChampaign, Piatt4 hr
May 7, 4:19 AM CDTSpecial Weather StatementILXDouglas, Edgar41 min
May 7, 5:00 AM CDTSpecial Weather StatementILXColes, Douglas, Edgar30 min
May 7, 5:04 AM CDTSpecial Weather StatementILXMenard26 min
May 7, 5:13 AM CDTSpecial Weather StatementILXMoultrie17 min
May 7, 5:30 AM CDTSevere Thunderstorm WarningILXChristian, Clark, Coles, Cumberland, Edgar, Moultrie and 1 more26 min
May 7, 5:48 AM CDTSevere Thunderstorm WarningILXCrawford, Effingham, Jasper27 min
May 7, 2:37 PM CDTSevere Thunderstorm WarningILXSangamon38 min
May 7, 3:12 PM CDTTornado WarningILXSangamon33 min
May 7, 3:21 PM CDTFlash Flood WarningILXSangamon3 hr
May 7, 3:41 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon49 min
May 7, 4:05 PM CDTSevere Thunderstorm WarningILXSangamon25 min
May 7, 4:15 PM CDTSevere Thunderstorm WarningILXClay, Richland33 min
May 7, 4:24 PM CDTSevere Thunderstorm WarningILXFulton, Schuyler66 min
May 7, 4:30 PM CDTSevere Thunderstorm WarningILXSangamon45 min
May 7, 4:32 PM CDTSevere Thunderstorm WarningILXChristian58 min
May 7, 4:54 PM CDTFlash Flood WarningILXSangamon3 hr
May 7, 4:59 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon31 min
May 7, 5:06 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon24 min
May 7, 5:09 PM CDTSevere Thunderstorm WarningILXCass, Mason, Menard36 min
May 7, 5:11 PM CDTSevere Thunderstorm Warning Considerable damage threatILXShelby23 min
May 7, 5:20 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon25 min
May 7, 5:26 PM CDTSevere Thunderstorm WarningILXChristian, Sangamon34 min
May 7, 5:31 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon18 min
May 7, 5:52 PM CDTFlash Flood WarningILXFulton, Mason, Schuyler3 hr
May 7, 6:16 PM CDTSevere Thunderstorm WarningILXChristian48 min
May 7, 6:49 PM CDTSevere Thunderstorm WarningILXFulton41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.